# SDR UIEA2019050104095

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,794 hours, 20,397 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 2323
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S WX/TERR SELECT BACKLIGHT PARTIALLY INOP( TRANSFERRED TO MDDR 110834.  LOGPAGE 1050461 - M2: REMOVED AND REPLACED WX RADAR PANEL IAW AMM 34-43-02. OPS CHECK IS GOOD AT THIS TIME. MCC NOTIFIED AND STICKER REMOVED. THIS CLEARS DMI 110834. YK 1346Z )
